Numerical Taylor expansions for invariant manifolds

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Timo Eirola
  • Jan von Pfaler

Research units

Details

Original languageEnglish
Pages (from-to)25-46
JournalNumerische Mathematik
Volume99
Issue number1
Publication statusPublished - 2004
MoE publication typeA1 Journal article-refereed

    Research areas

  • bifurcation, multivariate polynomial, numerical approximation of invariant manifolds, Taylor expansion

ID: 3380882